MathSciNet Relay Station
MathSciNet bibliographic data
MR333903 49F22
Taylor, Jean E. Regularity of the singular sets of two-dimensional area-minimizing flat chains modulo $3$ in $R\sp{3}$. Invent. Math. 22 (1973), 119–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement